# SDR SWIA201436394

- Difficulty date: February 8, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 25,700 hours, 21,059 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Chafed
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFES ON THE FWD & AFT SIDE OF THE LT MLG TRUNNION FITTING.  C-CHECK REPAIRED CHAFFED DAMAGES ON THE FWD & AFT SIDE OF THE LT MLG TRUNNION FITTING IAW REO.
